Patient :I am 29- ALMOST 30, and for the past 10 years I was on Alesse BCP without any kind of side effects. About 6 months ago I swore I had hypothyroidism- tired...tired down into my bones!, swollen, foggy-headed, constipated, insomnia...the whole nine yards! They ran lots of blood tests, but nothing came up. As a last resort, I came off the BCPs and every single symptom went away! I am a newlywed and dont want to get pregnant, so after 4 months of birth control free bliss, I went back to the gyno. He has put me on yaz and told me he thinks Ill feel like my normal self on it. Well, lo and behold, here I am 5 days in on Yaz and once again I am that exhausted, down into my blood and bones tired again. I feel drowsy and like I am under water. Others online have said that they also experienced that on Yaz at first, but they leveled out fast and felt normal again. I really dont want to give up on BCPs....but I feel like my body just cannot "roll with it" anymore, and is totally rejecting them. Should I just hang in there and wait to see what happens? Thanks so much.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.